# SDR DALA2025062004632

- Difficulty date: June 16, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 86,803 hours, 40,481 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 7057743
- Part serial: 20360
- Condition: Out Of Tolerance
- Location: Zone 800
- Part time: 61,480 hours, 26,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 OUT OF LIMIT M NIMUM PIN EXTENSI N OF ROTARY SNUBBER INDICATOR OF L4 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00096: DOOR WAS REMOVED AND ROTARY SNUBBER WAS REPLACED BY SERVICEABLE ROTARY SNUBBER AND SAME DOOR WAS INSTALLED PER B757-200 AMM 52-11-10 AND B757-200 AMM 52-11-01 AND AMDS 2040-0191-4L
